# SDR 2020F00059

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: General aviation
- Make and model: Boeing 767-33AER
- Aircraft serial: 27377
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717001
- Part serial: 1011
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOFLIGHT: EICAS MESSAGE AUTOPILOT ON THE LEFT, CENTER AND RIGHT. UNNABLE ETOPS DUE TO AUTOPILOT FAILURE. QUICK RETURN FLIGHT TO DEPARTURE STATION (MAD)
